# SDR ABXA9500849

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 59114233
- Condition: Corrosion
- Location: Fs 699-718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL I CORROSION ALONG THE PARAMETER OF THE LEFT AFT WING TO BODY FAIRING.  REPAIRED IAW ABX REA D953-12379-MR.
